# SDR MALA100079

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- Aircraft time: 27,608 hours, 30,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL EMERGENCY LIGHT AFT OF WING INOP RESECURED WIRE LN58-22 TO 3LN:1 IAW WM 20-20-00.  LT EXTERIOR EMERGENCY LIGHT OPS CHECKS GOOD IAW AMM 33-50-25-02.
